Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is developing a brown spot and itching in left armpit any allergy to using deodorant rock ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
Question
I started using a deodorant rock. My left armpit itched a few times and I've noticed it has developed a large brown spot.
Posted Sun, 22 Apr 2012 in Asthma and Allergy
 
 
Answered by Dr. Deepak Anvekar 1 hour later
Hello,

Thanks for posting the query.

The development of the brown spot, could be due to inflammation or due to allergy.

You can also upload images of the lesions in the right side of the query box, which after going through would help me in suggesting you better.

It seems that the lesion is most probably due to the allergic reaction to the deodorant that you have used. If this is the case you can try cetrizine tablet for a day or two which are available over the counter.

Please do confirm by writing here about the uploading of the photo as to suggest you at the earliest.

I would like to provide you with specific suggestions after going through the photo.

Awaiting your response.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Is developing a brown spot and itching in left armpit any allergy to using deodorant rock ? 4 hours later
I haven't been able to figure out how to upload images of the lesions on the right side of the query box. Can you explain to me how to upload pictures?
 
 
Answered by Dr. Deepak Anvekar 23 hours later
Hi,

Thanks for writing again.

If you have problems in uploading images, please mail them to YYYY@YYYY with special attention to Dr. XXXXXXX as the subject.

Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor